# SDR CALA9700986

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK AT FORWARD END AND A 1 INCH CRACK AT AFT END OF MAIN CABIN DOOR BEAM NR 1.  DOUBLERS WERE INSTALLED IAW SRM 52-05, FIGURE 31.
